# SDR ASAA2022102740917

- Difficulty date: October 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 157.10.   GROUNDED - YES. REPAIRED LEFT HORIZONTAL STAB LOWER SKIN CRACK AT STA 157.10 IAW B737-700 SRM 55-10-01-2R-11.
